# SDR ASAA0310144

- Difficulty date: March 16, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC15061922
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND FLOOR SUPPORT ANGLE AT BS 907-947.5, RIGHT BUTTOCK LINE 66 CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT ANGLE PER SRM.  (M)
